MathSciNet Relay Station
MathSciNet bibliographic data
MR684899 (85d:35085) 35P05 (34B25 60J99 81C12)
Simon, Barry Instantons, double wells and large deviations. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 323–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement